Allergy Medicine

January 12, 2017

Zyrtec Allergy Relief Tablets, 45 Count, 10 mg each

Relieves your worst allergy symptoms, indoors and out.*ZYRTEC (cetirizine HCl) relieves runny nose, sneezing, itchy nose or throat and itchy, […]
January 12, 2017

Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny Nose, Sneezing, Itching, Watery Eyes and […]
January 12, 2017

Diphenhydramine HCI 25 Mg – Kirkland Brand – Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic – 600 Count

Temporarily relief of the following symptoms: Sneezing and running nose; itching, watery eyes; hay fever symptoms; Itching of nose or […]
January 12, 2017

GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other […]
Skip to toolbar